# SDR REXA98006

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AM
- Make and model: Saab SF340A
- Aircraft serial: 340A039
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, LEFT ENGINE TEMP 932 DEGREES. RAN ENGINES UP TO 108 PERCENT TORQUE.  WITH LOW PRESSURE BLEEDS ON, TEMP WAS 900 DEGREES.  OPS CHECK OK.  (X)
